# SDR ABXR2012012600016

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524U22
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE CRACKED, FOUND ON EDDY CURRENT, VERIFIED WITH BORESCOPE.  R AND R RT SIDE FAILSAFE IAW REA'S 46963REA07 AND 46725ORD01.
